Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 72, NWS Buffalo, NY

August 1, 2013

NWS Buffalo, NY issued this small craft advisory at Aug 1, 2013, 10:16 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 1, 2013, 10:16 AM EDT (14:16 UTC)
Expired
Aug 1, 2013, 10:38 PM EDT
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WHUS71 KBUF 011416
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1016 AM EDT THU AUG 1 2013

LEZ040-041-012230-
/O.NEW.KBUF.SC.Y.0072.130801T1416Z-130802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1016 AM EDT THU AUG 1 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
770 
WHUS71 KBUF 011920
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
320 PM EDT THU AUG 1 2013

LEZ040-041-020300-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-130802T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
320 PM EDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
576 
WHUS71 KBUF 012335
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
735 PM EDT THU AUG 1 2013

LEZ040-041-020745-
/O.CON.KBUF.SC.Y.0072.000000T0000Z-130802T0300Z/
/O.NEW.KBUF.SC.Y.0073.130802T1500Z-130803T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
735 PM EDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM EDT FRIDAY. 

* WINDS...WEST TO SOUTHWEST 15 TO 20 KNOTS THIS EVENING AND AGAIN
  FRIDAY AND FRIDAY EVENING.

* WAVES...3 TO 5 FEET THIS EVENING AND AGAIN FRIDAY AND FRIDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
620 
WHUS71 KBUF 020238
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1038 PM EDT THU AUG 1 2013

LEZ040-041-021045-
/O.CAN.KBUF.SC.Y.0072.000000T0000Z-130802T0300Z/
/O.CON.KBUF.SC.Y.0073.130802T1500Z-130803T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1038 PM EDT THU AUG 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 1, 6:45 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Aug 1, 6:45 AM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
645 AM EDT THU AUG 1 2013

.SYNOPSIS...
SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD THE REGION TODAY
AS A COLD FRONT CROSSES THE REGION. LINGERING MOISTURE AND SOMEWHAT
UNSTABLE AIR BEHIND THE FRONT MAY BRING A FEW MORE WIDELY SCATTERED
SHOWERS ON FRIDAY. BELOW AVERAGE TEMPERATURES WILL LAST THROUGH THE
WEEKEND AND INTO AT LEAST EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
THE LATEST SURFACE MAP SHOWS LOW PRESSURE CENTERED JUST WEST OF LAKE
ONTARIO WITH ITS TRAILING COLD FRONT STRETCHING SOUTH ACROSS LAKE
ERIE AND EASTERN OHIO. ADDITIONAL LIFT IS BEING GENERATED BY THE
WELL DEFINED MID LEVEL SHORT WAVE THAT IS MOVING ACROSS LAKE ERIE.

A RATHER SOLID AREA OF SHOWERS AND SCATTERED THUNDERSTORMS FORMING
AHEAD OF THE FRONT HAS REACHED WESTERN NEW YORK AND THE GENESEE
VALLEY. AS THE MID LEVEL SHORT WAVE AND SURFACE LOW TRACK NORTH OF
LAKE ONTARIO LATER THIS MORNING...THE COLD FRONT WILL CONTINUE TO
INTERACT WITH ABUNDANT LOW LEVEL MOISTURE THAT IS ADVECTING NORTH
FROM THE OHIO VALLEY. THIS WILL KEEP THE SHOWERS INTACT AS THE FRONT
PUSHED EAST ACROSS THE FINGER LAKES AND NORTH COUNTRY.

THE BIGGEST IMPACT FROM THE RAIN WILL OCCUR THIS MORNING ACROSS WESTERN
NEW YORK AND THE GENESEE VALLEY...WHILE PCPN LINGERS THROUGH MID
AFTERNOON FARTHER TO THE EAST. EXPECT BASIN AVERAGE RAINFALL
TOTALS TO RANGE FROM A QUARTER TO THIRD OF AN INCH IN MOST
LOCATIONS... ALTHOUGH ANY EMBEDDED CONVECTION WILL PRODUCE LOCALLY
HIGHER AMOUNTS.

FOLLOWING THE END OF THE SHOWERS LATER THIS MORNING IN THE
WEST...EXPECT A FEW BREAKS OF SUNSHINE ALTHOUGH LINGERING LOW LEVEL
MOISTURE AND COOLING TEMPS ALOFT WILL LIKELY PRODUCE PLENTY OF
CUMULUS DURING THE AFTERNOON.

TONIGHT...THE DEEPER MOISTURE WILL CONTINUE TO PULL OFF TO THE EAST
AS THE COLD FRONT SLIDES OFF THE EAST COAST. HOWEVER...ANOTHER SHORT
WAVE...CURRENTLY PUSHING INTO THE NORTHERN PLAINS...WILL ROUND THE
BASE OF THE DEEPENING UPPER LEVEL TROUGH AND CROSS NEW YORK STATE
OVERNIGHT. THE LIFT ASSOCIATED WITH THIS IMPULSE WILL GENERATE A FEW
MORE SHOWERS...ALTHOUGH MOST OF THE PCPN SHOULD END BY DAYBREAK
FRIDAY AS THE SHORT WAVE ENERGY HEADS NORTH TOWARD SOUTHERN QUEBEC.

TEMPERATURES TODAY WILL RANGE THROUGH THE 70S AND IT WILL FEEL A
LITTLE HUMID WITH DEWPOINTS EXPECTED TO RISE INTO THE LOWER AND MID
60S.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
AN UPPER LEVEL LOW WILL REMAIN PARKED ACROSS HUDSON BAY THROUGH THE
PERIOD. THIS WILL SPIN A SERIES OF SHORTWAVES ACROSS OUR REGION.

FOR FRIDAY...THE FIRST SHORTWAVE WILL BRING A CHANCE OF SHOWERS
DURING THE AFTERNOON HOURS WITH MARGINAL CAPES. AIR ALOFT WILL DROP
TO ABOUT +9C AT 850 MB WHICH WILL RESULT IN MODEST LAKE INDUCED
INSTABILITY. DURING THE DAY WILL ENHANCE MOISTURE...THEN FOR FRIDAY
NIGHT IT WILL BE MARGINALLY COOL ENOUGH ALOFT FOR LAKE EFFECT RAIN
SHOWERS.

THE MOST NOTEWORTHY MODEL DIFFERENCES COME ON SATURDAY...AS THE 00Z
NAM LIFTS WEAK FRONTAL BOUNDARY NORTHWARD INTO OUR SOUTHERN TIER.
MOST OTHER MODEL GUIDANCE INCLUDING THE ECWMF/GFS/UKMET AND SREF
ENSEMBLE FORECAST ANOTHER SHORTWAVE TO CLIP NORTHERN PORTIONS WHICH
WILL HELP KEEP THIS BOUNDARY FURTHER SOUTH. FOLLOWING A CONSENSUS
FORECAST WILL ONLY GIVE MINIMAL WEIGHT TO THE 00Z NAM
SOLUTION...WITH LOW CHANCE POPS ON SATURDAY FOR BOTH THE FRONT AND
GLANCING SHORTWAVE.

EITHER WAY...A MORE SIGNIFICANT SHORTWAVE IS FORECAST TO DROP ACROSS
THE REGION SATURDAY NIGHT...WHICH WILL LOWER 850 MB TEMPERATURES TO
AROUND +8C. ALTHOUGH A SLIGHTLY DRIER AIR MASS...COOLER TEMPERATURES
ALOFT WILL BRING ANOTHER CHANCE FOR LAKE EFFECT RAIN SHOWERS ON
SATURDAY NIGHT.

TEMPERATURES BOTH DAYS WILL AVERAGE JUST BELOW NORMAL WITH HIGHS IN
THE 70S...AND NIGHTTIME LOWS DROPPING BACK INTO THE 50S...WITH
AROUND 60 ALONG THE LAKESHORE PLAINS.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
TEMPERATURES ARE EXPECTED TO REMAIN BELOW NORMAL THROUGH THIS TIME
PERIOD...WITH AN AMPLIFIED PATTERN CONSISTING OF A RIDGE ACROSS THE
WEST AND TROUGH ACROSS THE EAST. VARIOUS SHORTWAVES RIDING THROUGH
THIS TROUGH WILL BRING CHANCES OF PRECIPITATION.

ON SUNDAY MODEL CONSENSUS IS NOW TO BRING A SHORTWAVE TROUGH
DROPPING FROM NEAR THE NORTHERN GREAT LAKES AND ACROSS OUR REGION.
WITH ANOTHER SHOT OF COLD AIR WITH THIS SHORT WAVE...AROUND 6 TO
7C AT 850 HPA...CREATING STEEP LOW LEVEL LAPSE RATES...COMBINED
WITH THE PASSAGE OF THE SHORTWAVE A CHANCE OF SHOWERS WILL BE
POSSIBLE SUNDAY. WILL HAVE THE GREATEST CHANCE ACROSS LAKE ONTARIO
AND THE NORTH COUNTRY WHERE THE STEEPER LAPSE RATES AND GREATER
HEIGHT FALLS WILL BE FOUND.

THE COOL POOL OF AIR ALOFT WILL ALSO CREATE A MOSTLY CLOUDY DAY WITH
COOL AFTERNOON TEMPERATURES. WITH NOT MUCH SUNSHINE SUNDAY HIGHS
WILL ONLY CLIMB INTO THE UPPER 60S TO LOWER 70S ACROSS THE REGION.

HIGH PRESSURE WILL START TO BUILD INTO THE REGION SUNDAY NIGHT AND
PUSH DRIER AIR ACROSS THE REGION. THIS DRIER AIR COUPLED WITH THE
LOSS OF DAYTIME HEATING AND THE SUBSIDENCE BEHIND THE SHORTWAVE WILL
BRING AN END TO THE SHOWERS AND ALLOW FOR SOME CLEARING
SKIES....ESPECIALLY ACROSS WNY. WINDS WILL VEER TO NORTHWEST WHICH
WITH THE UPSLOPE FLOW MAY LINGER LOW CLOUDS ACROSS THE WNY...AND
THIS WILL MAKE FOR A LITTLE BIT OF UNCERTAINTY TO OVERNIGHT LOWS.
TOTAL CLEARING WILL ALLOW FOR A VERY CHILLY NIGHT WITH MANY AREAS
DROPPING DOWN INTO THE 40S...WITH ONLY AROUND 50 NEAR THE
LAKESHORES. FOR NOW LEAVE SOME LOW CLOUDS IN THE GRIDS OVERNIGHT AND
NOT GO QUITE AS COLD AS WHAT A COMPLETE CLEARING NIGHT WOULD GIVE
US. THE OTHER CONCERN FOR SUNDAY NIGHT WILL BE LAKE EFFECT CLOUDS
AND POSSIBLE LIGHT SHOWERS SOUTHEAST OF LAKE ONTARIO. WITH A CHILLY
8C 850 HPA AIR CROSSING THE LAKE SOME LAKE EFFECT CLOUDS AND PERHAPS
EVEN A LIGHT SHOWER IS POSSIBLE...THOUGH SYNOPTIC MOISTURE IS
LACKING AND WILL HOLD POPS SOUTHEAST OF LAKE ONTARIO TO LOW
CHANCE.

ON MONDAY SOME BACKING TO THE WINDS AS HIGH PRESSURE DROPS JUST TO
THE SOUTH OF THE REGION WILL ALLOW FOR CLEARING SKIES. CLOUDS WILL
BE MOST PLENTIFUL ACROSS THE NORTH COUNTRY CLOSER TO THE UPPER LEVEL
LOW...AND IN FACT THERE MAY EVEN STILL BE A SHOWER THIS DAY...SO
WILL HAVE A LOW CHANCE POP ACROSS THIS REGION.

HIGHS MONDAY WILL LIKELY BE A COUPLE DEGREES WARMER THAN SUNDAY WITH
THE ADDITIONAL SUNSHINE...AND NOT AS COOL TEMPERATURES ALOFT. HIGHS
WILL REACH BACK INTO THE 70S ACROSS THE REGION...COOLEST ACROSS THE
NORTH COUNTRY WHERE SOME CLOUDINESS MAY LINGER.

ANOTHER SHORTWAVE WILL RIDE ALONG THE WESTERN PERIPHERY OF THIS
UPPER LEVEL TROUGH AND DROP ACROSS THE GREAT LAKES REGION TUESDAY
AND WEDNESDAY. THIS WILL BRING ADDITIONAL CHANCES FOR SHOWERS...WITH
TEMPERATURES REMAINING COOL.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
SHOWERS AND SCATTERED THUNDERSTORMS OVER WESTERN NEW YORK AND THE
GENESEE VALLEY WILL CONTINUE TO MOVE TO THE EAST THIS MORNING AS THE
COLD FRONT INTERACTS WITH INCREASING LOW LEVEL MOISTURE. MAINLY VFR
CONDITIONS AHEAD OF THE FRONT WILL LOWER TO MVFR OR IFR AT TIMES AS
POCKETS OF MODERATE TO HEAVY RAIN ACCOMPANY THE FRONT. MVFR TO IFR
CONDITIONS WILL PREVAIL ACROSS THE SOUTHERN TIER THIS MORNING.

UPSTREAM OBSERVATIONS BEHIND THE COLD FRONT SHOW MVFR TO IFR CIGS
OVER MICHIGAN. BASED ON THIS TREND...EXPECT MORE WIDESPREAD MVFR TO
IFR CONDITIONS TO DEVELOP ACROSS OUR AREA AND LINGER FOR A FEW HOURS
BEHIND THE FRONT. AS THE STEADIER SHOWERS PULL AWAY LATER THIS
MORNING AND DURING THE AFTERNOON...EXPECT CONDITIONS TO GRADUALLY
IMPROVE TO VFR NORTH OF THE SOUTHERN TIER.

AT KART...EXPECT A SIMILAR TREND JUST A FEW HOURS LATER...WITH THE
BULK OF THE RAIN AND POTENTIAL FOR LOWER CIGS/VSBY COMING FROM MID
MORNING THROUGH MID AFTERNOON.

OUTLOOK...
FRIDAY AND SATURDAY...MAINLY VFR WITH A SMALL CHANCE OF SHOWERS.
SUNDAY AND MONDAY...VFR.

&&

.MARINE...
A COLD FRONT WILL PUSH EAST ACROSS THE LOWER LAKES TODAY AND
GENERATE SHOWERS AND SCATTERED THUNDERSTORMS. BEHIND THE FRONT...THE
WINDS WILL SWITCH TO THE SOUTHWEST AND PICK UP A BIT...BUT
CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA. HOWEVER...ANY PASSING THUNDERSTORM COULD GENERATE LOCALLY
HIGHER WIND AND WAVES.

THE PRESSURE GRADIENT BETWEEN BETWEEN A SURFACE HIGH OVER THE MIDDLE
ATLANTIC STATES AND LOW PRESSURE PUSHING ACROSS HUDSON BAY WILL
CAUSE WESTERLY WINDS TO PICK UP MORE ON FRIDAY. AS A RESULT...WIND
AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA ALONG THE EASTERN
SHORES OF BOTH LAKES FRIDAY AFTERNOON.

COOLER AIR CROSSING THE LAKES MAY RESULT IN WATERSPOUTS FRIDAY INTO
THE WEEKEND.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...APFFEL
LONG TERM...APFFEL/THOMAS
AVIATION...TJP
MARINE...TJP
Hazardous weather outlook, Aug 1, 4:58 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
458 AM EDT THU AUG 1 2013

NYZ001>008-010>014-019>021-085-020900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
458 AM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-020900-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
458 AM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF WATERSPOUTS FRIDAY AFTERNOON THROUGH SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-020900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
458 AM EDT THU AUG 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 4:36 PM EDTSpecial Weather StatementBUFNiagara39 min
Aug 1, 7:35 PM EDTSmall Craft AdvisoryBUF32 hr

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.